# SDR USAA950811

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delamination
- Location: Bs 24011-24611
- Part time: 13,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND 14 INCH BY 24 INCH AREA OF DELAMINATION AT STATION 24011 AND 24611 RIGHT SIDE FUSELAGE SKIN.  INSTALLED TITANIUM DOUBLER REPAIR PER USAIR EA 30650.  (M)
